The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 77 NO.3 / (1995))
The Asymptotics of a Lattice Point Problem Associated to a Finite Number of Polynomials II
Ben Lichtin,
Pages. 699-752
Abstract
Contents Introduction
1. Some b1ackground matrial
2. A geometric property that implies (1.7.2),(1.10.2)
3. Preliminaries for the proof of main theorem
4. Proof of the main theorem, part 1
Section 5. Classification of possible configurations, proof of (4.5)
Section 6. Completion of proof of Theorem 4.3- any chain is good
Section 7. Examples
Appendix
Key words
Mathmatical Subject Classification